教師資料查詢 | 類別: 期刊論文 | 教師: 林千代 Lin Chien-tai (瀏覽個人網頁)

標題:Tests for Multiple Outliers in an Exponential Sample
學年102
學期2
出版(發表)日期2014/04/01
作品名稱Tests for Multiple Outliers in an Exponential Sample
作品名稱(其他語言)
著者Lin, Chien-tai; N. Balakrishnan
單位淡江大學數學學系
出版者Philadelphia: Taylor & Francis Inc.
著錄名稱、卷期、頁數Communications in Statistics: Simulation and Computation 43(4), pp.706-722
摘要By applying the recursion of Huffer (1988) repeatedly, we propose an algorithm for evaluating the null joint distribution of Dixon-type test statistics for testing discordancy of k upper outliers in exponential samples. By using the critical values of Dixon-type test statistics determined from the proposed algorithm and those of Cochran-type test statistics presented earlier by Lin and Balakrishnan (2009), we carry out an extensive Monte Carlo study to investigate the powers and the error probabilities for the effects of masking and swamping when the number of outliers k = 2 and 3. Based on our empirical findings, we recommend Rosner’s (1975) sequential test procedure based on Dixon-type test statistics for testing multiple outliers from an exponential distribution.
關鍵字Critical values; Exponential distribution; Masking effect; Outliers; Sequential testing; Spacings; Swamping effect
語言英文(美國)
ISSN0361-0918
期刊性質國外
收錄於SCI;
產學合作
通訊作者Lin, Chien-Tai
審稿制度
國別美國
公開徵稿
出版型式,電子版,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!